# SDR ASAA2016070117228

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,969 hours, 9,461 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Fo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MCDU WENT BLANK ON POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-36 TASK 803. OPS CHECKED NORMAL.
